Recently noticed that about 3 days after finishing Pennicillin vk 500mg for dental infection, I began to notice I have bulging blue veins in both my palms and blue almost rope like veins that are very visible on my fingers of both hands. I also have blister like swellings that are skin color on both palms. The swellings are where palms meet fingers. I can't use my hands to open bottles and things of that nature due to tingling in my hands from the swellings and from the veins near surface of hands. Went to ER and they only visually looked and said they see nothing wrong with veins and swellings probably from eating to much salt, which is not true because my diet hasn't changed and I haven't experienced this before. I have an appointment in few days but do you know any possibilities of what this may be from and could it be a reaction to penicillin vk 500mg?
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.